# SDR YENA20120913603

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 12,802 hours, 7,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1052 PIT-JFK, CREW DECLARED EMERGENCY DUE TO HYD 1 EDP FAIL HYD 1 LOW QTY.  FOUND NR 1 ENGINE PYLON HYDRAULIC LINE LEAKING THROUGH PIN HOLE FROM CLAMP VIBRATION.  PERFORMED PERMASWAGE REPAIR IAW AMM 20-10-03.  REMOVED AND REPLACED NR 1 ENG EDP IAW AMM 29-11-01.  LEAK CHECK OF EDP AND REPAIR GOOD.
